# SDR SWIA200820346

- Difficulty date: November 11, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 15,718 hours, 13,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6719 - RIGHT WING FORWARD EMERGENCY EXIT LIGHT INOP, RELAMPED.
